# SDR ENHA2012F00173

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N804TH
- Make and model: Cessna 208B
- Aircraft serial: 208B0421
- Aircraft time: 13,035 hours, 22,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 30182
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE WAS SOFT AND THE PILOT DID NOT GET THE EXPECTED BRAKING ACTION WHEN THE PEDAL WAS PRESSED.
